Research ArticleOpen accessEnhancing Lifetime Data Modeling With the Modified Version of Weibull Distribution: A Comparative ApproachArjun Kumar Gaire, Shahid Mohammad, Yogendra Bahadur GurungJournal of Mathematics and Statistics, Vol. 21, Issue 1 · 8 Oct 2025 · 3,091 accessesView PDFCite
Author
1 article in our journalsShahid Mohammad
Department of Mathematics, University of Wisconsin, Oshkosh, United StatesArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.